# SDR RRXA11433

- Difficulty date: July 19, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 527776604
- Condition: Damaged
- Location: Fs 1030-1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CABIN SEAT TRACK DAMAGED AT FS1030 TO FS 1040 RBL 24.  *** CORRECTIVE ACTION *** REMOVED, FABRICATED AND REPLACED SEAT TRACK FS 990 - FS1210 RBL24 IAW SRM 53-2-2A, 53-2-3 FIG 14, 51-1-8, 51-3-0 AND 51-1-20D.
